# SDR REXA20060088

- Difficulty date: October 8, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N8505Q
- Make and model: Cndair CL6002B19
- Aircraft serial: 7505
- Aircraft time: 12,924 hours, 11,244 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 7536893
- Condition: Dirty
- Location: Lt And Rt
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

IN FLIGHT HAD SMOKE IN THE CABIN.  SYSTEM WAS INVESTIGATED AND BOTH LT AND RT COALESCER BAGS WHERE FOUND DIRTY AND REPLACED PER BOMBARDIER AMM.
